An exact determination of serial correlations of pseudo-random numbers

Ulrich Dieter, Joachim Ahrens

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)101-123
JournalNumerische Mathematik
Volume17
Publication statusPublished - 1971

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

An exact determination of serial correlations of pseudo-random numbers. / Dieter, Ulrich; Ahrens, Joachim.

In: Numerische Mathematik, Vol. 17, 1971, p. 101-123.

Research output: Contribution to journalArticleResearchpeer-review

Dieter, Ulrich ; Ahrens, Joachim. / An exact determination of serial correlations of pseudo-random numbers. In: Numerische Mathematik. 1971 ; Vol. 17. pp. 101-123.
@article{439b52ecfc314816b9e8e86b09fa3c22,
title = "An exact determination of serial correlations of pseudo-random numbers",
author = "Ulrich Dieter and Joachim Ahrens",
year = "1971",
language = "English",
volume = "17",
pages = "101--123",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer New York",

}

TY - JOUR

T1 - An exact determination of serial correlations of pseudo-random numbers

AU - Dieter, Ulrich

AU - Ahrens, Joachim

PY - 1971

Y1 - 1971

M3 - Article

VL - 17

SP - 101

EP - 123

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

ER -